Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 12, 2011, 5:10 PM CDT for Chautauqua County, Elk County, Wilson County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 5:10 PM CDT (22:10 UTC)
- Expired
- Jul 12, 2011, 5:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Chautauqua County, KS, Elk County, KS, Wilson County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS53 KICT 122210
SVRICT
KSC019-049-205-122315-
/O.NEW.KICT.SV.W.0324.110712T2210Z-110712T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
510 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
EASTERN ELK COUNTY IN SOUTHEAST KANSAS...
SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 615 PM CDT
* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF ELK FALLS...OR 12 MILES NORTH OF SEDAN...AND MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELK FALLS...LONGTON...FREDONIA...BUXTON AND NEW ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3726 9633 3760 9616 3755 9569 3738 9588
3738 9596 3731 9596 3717 9612
TIME...MOT...LOC 2211Z 218DEG 15KT 3730 9614
WIND...HAIL 70MPH <.75IN
$$
MCGUIRE3 follow-up statements
175
WWUS53 KICT 122229
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT TUE JUL 12 2011
KSC019-122240-
/O.CAN.KICT.SV.W.0324.000000T0000Z-110712T2315Z/
CHAUTAUQUA KS-
529 PM CDT TUE JUL 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAUTAUQUA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3730 9631 3760 9616 3755 9569 3738 9588
3738 9596 3731 9597
TIME...MOT...LOC 2230Z 218DEG 15KT 3736 9608
$$
KSC049-205-122315-
/O.CON.KICT.SV.W.0324.000000T0000Z-110712T2315Z/
ELK KS-WILSON KS-
529 PM CDT TUE JUL 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WILSON AND EASTERN ELK COUNTIES UNTIL 615 PM CDT...
AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LONGTON...OR 16 MILES NORTH
OF SEDAN...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LONGTON...FREDONIA...BUXTON AND NEW ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3730 9631 3760 9616 3755 9569 3738 9588
3738 9596 3731 9597
TIME...MOT...LOC 2230Z 218DEG 15KT 3736 9608
WIND...HAIL 60MPH <.75IN
$$
MCGUIRE794 WWUS53 KICT 122240 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 540 PM CDT TUE JUL 12 2011 KSC049-205-122315- /O.CON.KICT.SV.W.0324.000000T0000Z-110712T2315Z/ ELK KS-WILSON KS- 540 PM CDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WILSON AND NORTHEASTERN ELK COUNTIES UNTIL 615 PM CDT... AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF FALL RIVER...OR 26 MILES SOUTHEAST OF EUREKA...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... FREDONIA AND NEW ALBANY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3739 9625 3760 9616 3755 9570 3738 9588 TIME...MOT...LOC 2240Z 199DEG 22KT 3753 9601 WIND...HAIL 60MPH <.75IN $$ MCGUIRE
231 WWUS53 KICT 122245 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 545 PM CDT TUE JUL 12 2011 KSC049-205-122256- /O.CAN.KICT.SV.W.0324.000000T0000Z-110712T2315Z/ ELK KS-WILSON KS- 545 PM CDT TUE JUL 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILSON AND NORTHEASTERN ELK COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3739 9625 3760 9616 3755 9570 3738 9588 TIME...MOT...LOC 2246Z 199DEG 22KT 3756 9599 $$ MCGUIRE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:06 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 12, 3:06 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 306 PM CDT TUE JUL 12 2011 .DISCUSSION... MAIN FORECAST CONCERNS ARE CONVECTIVE TRENDS FOR THE FIRST COUPLE OF PERIODS WITH ATTENTION TURNING BACK TO THE HEAT THROUGH THE BEGINNING OF NEXT WEEK. SYNOPSIS: IN THE UPPER LEVELS WE CURRENTLY HAVE A SHORTWAVE TROUGH APPROACHING THE PACIFIC NW WITH ADDITIONAL ENERGY SLIDING OVER SOUTHERN ONTARIO. MEANWHILE THE FEATURE THAT WILL DIRECTLY IMPACT OUR AREA WILL BE THE SLOW MOVING TROPICAL-LIKE WAVE THAT IS SITUATED OVER NW OKLAHOMA. AT THE SURFACE A COLD FRONT STRETCHES FROM NORTHERN MO INTO WEST-CENTRAL KS. TONIGHT-WED: THESE TWO PERIODS WILL HAVE THE "BEST" CONVECTIVE CHANCES THROUGH THIS FORECAST PACKAGE AS THE UPPER CIRCULATION CONTINUES TO MAKE ITS WAY EAST. IN THE WEAKLY CAPPED ENVIRONMENT STORMS DEVELOPED THIS AFTERNOON OVER EASTERN KS WHERE BETTER LOW LEVEL MOISTURE RESULTED IN HIGHER INSTABILITY. FEEL ANOTHER AREA OF MORE ORGANIZED CONVECTION WILL BE ALONG THE FRONT OVER WEST-CENTRAL KS. CURRENT THINKING IS THAT DIURNALLY DRIVEN PRECIP WILL PROVIDE THE MOST COVERAGE AND WILL THEREFORE HOLD ONTO THE HIGHEST PRECIP CHANCES THROUGH THE EVENING HOURS. BY WED AFTERNOON THE UPPER IMPULSE WILL BE LOCATED OVER FAR EASTERN KS/EASTERN OK. THIS FEATURE WILL CONTINUE TO RESULT IN WEAK AFTERNOON CAPPING. HOWEVER THE BETTER SURFACE FOCUS FOR MORE ORGANIZED CONVECTION WILL BE PUSHED EAST OF WHERE IT IS TODAY RESULTING IN FAR EASTERN KS AND MO HAVING THE BETTER PRECIP CHANCES. AT THE SAME TIME ADDITIONAL UPPER ENERGY IS EXPECTED TO LIFT OUT OF THE CENTRAL ROCKIES AND INTO THE NORTHERN HIGH PLAINS BY WED AFTERNOON...RESULTING IN ADDITIONAL CONVECTION OVER WESTERN NE/NW KS. WITH SOME LINGERING CLOUD OVER ASSOCIATED WITH THE UPPER IMPULSE...TEMPS ON WED WILL LIKELY BE THE COOLEST THROUGH THE NEXT 7 DAYS AS THEY TOP OUT IN THE MID TO UPPER 90S. THU-TUE: THE MAIN THEME THROUGH THESE PERIODS WILL BE A STRENGTHENING RIDGE OVER THE SOUTHERN PLAINS WHICH WILL BRING A RETURN TO THE INTENSE HEAT. GIVEN THE INTENSE HEAT THERE WILL BE A CHANCE FOR A LATE AFTERNOON STRAY STORM EACH DAY...HOWEVER COVERAGE IS NOT EXPECTED TO BE HIGH ENOUGH TO MENTION IN THE FORECAST AT THIS TIME. BY FRI IT IS LIKELY WE WILL BE BACK INTO THE HEAT HEADLINE BUSINESS FOR MUCH OF THE AREA. LAWSON && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU WEAK UPPER LOW CIRCULATING OVER FAR NORTHWESTERN OKLAHOMA EARLY THIS AFTERNOON...WILL DRIFT EAST-NORTHEASTWARD ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS TONIGHT INTO WEDNESDAY MORNING. WEAK FORCING FROM THE UPPER LOW SHOULD GENERATE SCATTERED SHOWERS/T-STORMS THIS PM/EVE ESPECIALLY OVER SOUTHEAST KS WHERE THE BETTER INSTABILITY IS. GUSTY WINDS POSSIBLE NEAR ANY STORMS GIVEN HIGH TEMPERATURE-DEWPOINT SPREADS BELOW CLOUD BASE. FOR NOW...HAVE UTILIZED VCTS AT MOST SITES TO ACCOUNT FOR ISOLATED- SCATTERED ECHOES. OTHERWISE VFR CONDITIONS TO PREVAIL OUTSIDE ANY STORMS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 97 76 102 / 30 20 10 10 HUTCHINSON 75 98 76 102 / 20 20 10 10 NEWTON 74 96 75 101 / 30 20 20 10 ELDORADO 74 96 75 99 / 30 20 10 10 WINFIELD-KWLD 76 98 77 102 / 30 20 10 10 RUSSELL 74 97 75 101 / 20 20 20 10 GREAT BEND 74 98 75 102 / 20 20 20 10 SALINA 74 97 75 100 / 30 30 20 20 MCPHERSON 74 97 75 101 / 30 30 20 10 COFFEYVILLE 76 97 75 98 / 40 30 10 20 CHANUTE 75 94 74 97 / 40 30 20 20 IOLA 74 93 74 97 / 40 30 20 20 PARSONS-KPPF 76 96 75 98 / 40 30 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ053- 070>072-094>096-098>100. &&
Hazardous weather outlook, Jul 12, 4:24 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 424 PM CDT TUE JUL 12 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131630- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 424 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS HEAT WILL CONTINUE ACROSS SOUTHEASTERN KANSAS INTO THE EARLY EVENING HOURS. PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY FOR LOCATIONS EAST OF INTERSTATE 135. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF 55 MPH WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...ESPECIALLY FOR LOCATIONS EAST OF INTERSTATE 135. A FEW OF THE STRONGER STORMS MAY PRODUCE 40 TO 50 MPH WIND GUSTS. THE CHANCES FOR DANGEROUS HEAT ARE INCREASING FROM THURSDAY THROUGH TUESDAY. AFTERNOON HEAT INDICES OF 105 TO 110 ARE LIKELY. THEREFORE ONE SHOULD LISTEN FOR POSSIBLE EXCESSIVE HEAT WARNINGS...ESPECIALLY FOR FRIDAY THROUGH THE BEGINNING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON
In the hours before
Special weather statement, Jul 12, 4:40 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 440 PM CDT TUE JUL 12 2011 KSZ095-099-122230- MONTGOMERY-WILSON- 440 PM CDT TUE JUL 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND WILSON COUNTIES... AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ELK CITY...OR 20 MILES NORTHEAST OF SEDAN...AND MOVING NORTH AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. MCGUIRE
Special weather statement, Jul 12, 4:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 441 PM CDT TUE JUL 12 2011 KSZ099-100-122230- LABETTE-MONTGOMERY- 441 PM CDT TUE JUL 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LIBERTY...OR NEAR COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. MCGUIRE
Special weather statement, Jul 12, 4:58 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 458 PM CDT TUE JUL 12 2011 KSZ069-083-122245- BUTLER-SEDGWICK- 458 PM CDT TUE JUL 12 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES... AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ANDOVER...OR 12 MILES EAST OF DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 30 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. MCGUIRE
Local storm report, Jul 12, 5:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 4 SE WICHITA 37.65N 97.29W
07/12/2011 E58 MPH SEDGWICK KS TRAINED SPOTTER
ESTIMATED 58MPH WINDS.
&&
SULLIVANLocal storm report, Jul 12, 5:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
504 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG DEARING 37.06N 95.71W
07/12/2011 MONTGOMERY KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES DOWN OF 6 TO 12
INCHES IN DIAMETER AND COVERING ROADWAYS.
&&
VJPLocal storm report, Jul 12, 5:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
509 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 3 S BELLE PLAINE 37.35N 97.28W
07/12/2011 SUMNER KS PUBLIC
PUBLIC REPORTS TO KAKE THAT THERE WERE UTILITY POLES AND
6 TO 12 INCH DIAMETER TREES SNAPPED. TIME IS RADAR
ESTIMATED.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 24 min |
| Jul 12, 5:37 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.